# SDR UPS01236412

- Difficulty date: July 6, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH WHEEL WELL TOP OB EXPOSED PORTION OF BS 930 FRAME IS CRACKED IB S IDE TOP     INSTALL REPAIR AS PER REPAIR ORDER AVHM 233RO-1. ENGINEERING FILE NO  727-53-20023. MAT USED 310 1/2 HD .080 BOTTOM DOUBLER 15X8" TOP DOU BLER 6X6", TOP STRAP 20X1
